# SDR COMA0460591

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,015 hours, 25,800 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 136
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 22,268 hours, 21,383 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5776 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP PDU.
